Research Repository

Some Fejer Type Inequalities for Harmonically-Convex Functions with Applications to Special Means

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2017) Some Fejer Type Inequalities for Harmonically-Convex Functions with Applications to Special Means. International Journal of Analysis and Applications, 13 (1). pp. 1-14. ISSN 2291-8639

[img]
Preview
Text
822-2130-1-PB.pdf - Published Version
Available under License Creative Commons Attribution.

Download (323kB) | Preview
Item Type: Article
Uncontrolled Keywords: harmonic symmetricity; harmonically convex functions; inequality; convexity
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 13 May 2020 02:04
Last Modified: 21 May 2020 23:47
URI: http://vuir.vu.edu.au/id/eprint/40412
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar